A man in his 50s presented with bleeding wounds and nodules on the bilateral hips and forearms. He previously received failed systemic and radiation therapy for tumor stage mycosis fungoides (MF). He had received 11 courses of extended beam radiation therapy, including 3 courses of total skin irradiation of 24 to 30 Gy, and focal irradiation to the left posterior thigh and hip/buttock with 2.5/3 Gy to 12.5/24 Gy, respectively, and the right posterior thigh and hip with 2 Gy to 20 and 26 Gy, respectively. Seven years before this visit, he underwent a reduced-intensity, matched, unrelated donor, allogeneic hematopoietic stem cell transplant (HSCT). His post-transplant course was complicated by severe chronic graft vs host disease of the skin, eyes, and gut, for which he received systemic corticosteroid therapy, tacrolimus, methotrexate, and long-term extracorporeal photopheresis. Three years after the HSCT, he developed chronic ulcerations on the hips, back, and arms at the site of previously irradiated tumors, as well as multiple friable, hemorrhagic, and bleeding nodules on bilateral hips and his forearms while receiving treatment with corticosteroids and extracorporeal photopheresis. He underwent several debulking procedures and excision biopsies of the nodules, which revealed granulation tissue on histology. In this latest visit, physical examination revealed recurrent hemorrhagic and friable nodules on his left lateral hip and left lateral buttock (Figure 1). Similar nodules were noted on his right hip and forearm. The patient underwent repeated debulking and biopsy. He was also treated with micafungin, amphotericin B, levofloxacin, dapsone, acyclovir, pentamidine, penicillin VK, and posaconazole. Positron emission tomography (PET) computed tomography (CT) results did not show evidence of visceral or extracutaneous disease.